# SDR SWAA2020090413179

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 45,687 hours, 27,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE CENTER REAR SPAR VAPOR BARRIER WEB FOUND APPROXIMATELY 3.75 INCH VERTICAL HAIR LINE CRACK BETWEEN RBL 40-43 RT WHEEL WELL REF SRM 57-10-10 FOR ALLOWABLE LIMITS.  MOD/PERFORMED INTERIM REPAIR OF CENTER REAR SPAR VAPOR WEB @ RBL 40-43, REF EA 1-A57-13410.  PERMANENT ACTION REQUIRED: ACCOMPLISH A PERMANENT REPAIR AS GIVEN IN 737-700 SRM 51-70-04.  REPAIR 10 OR AS AN ALTERNATIVE REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAXIMUM ALLOWABLE DAMAGE LIMIT.  APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700 SRM 57-10-10 PARA 2.C.(4) ALLOWABLE DAMAGE 2.
